# SDR UPS08M53074

- Difficulty date: August 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY BATT/LO MESSAGE WHEN EMERGENCY LIGHT TESTED.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PER MM 33-51-01-4.  OPS CHECK NORMAL.
